Alert archive / West Virginia / Wind Advisories in 2018

Wind Advisory 3, NWS Charleston, WV

April 18, 20186 counties in West Virginia

NWS Charleston, WV issued this wind advisory at Apr 18, 2018, 2:03 PM EDT for 6 counties in West Virginia. It took effect at Apr 18, 2018, 10:00 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2018, 2:03 PM EDT (18:03 UTC)
In effect from
Apr 18, 2018, 10:00 PM EDT
Expired
Apr 19, 2018, 5:05 PM EDT
In force
19 hr
Issued by
NWS Charleston, WV

Counties Fayette County, WV, Nicholas County, WV, Pocahontas County, WV, Raleigh County, WV, Randolph County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 100 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

694 
WWUS71 KRLX 181803
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
203 PM EDT Wed Apr 18 2018

...Gusty winds over the northeast mountains of West Virginia...

WVZ516-518-520-522>524-526-190215-
/O.NEW.KRLX.WI.Y.0003.180419T0200Z-180420T1000Z/
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Southeast Randolph-
Including the cities of Beckley, Meadow Bridge, Richwood, 
Snowshoe, Marlinton, and Harman
203 PM EDT Wed Apr 18 2018

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EDT
FRIDAY...

The National Weather Service in Charleston has issued a Wind
Advisory, which is in effect from 10 PM this evening to 6 AM EDT
Friday.

* WINDS...West 15 to 25 mph with gusts up to 45 mph. Higher gusts
  may occur across the higher ridgetops.

* TIMING...West to southwest winds will become gusty after sunset
  and continue into Thursday. 
 
* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
4 follow-up statements
800 
WWUS71 KRLX 190149
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
949 PM EDT Wed Apr 18 2018

...Gusty winds over the northeast mountains of West Virginia...

WVZ516-518-520-522>524-526-191000-
/O.CON.KRLX.WI.Y.0003.180419T0200Z-180420T1000Z/
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Southeast Randolph-
Including the cities of Beckley, Meadow Bridge, Richwood, 
Snowshoe, Marlinton, and Harman
949 PM EDT Wed Apr 18 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...Northwest 15 to 25 mph with gusts up to 45 mph.

* TIMING...West to southwest winds will become gusty after 
  sunset and continue into Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
236 
WWUS71 KRLX 190705
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
305 AM EDT Thu Apr 19 2018

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>031-191515-
/O.NEW.KRLX.FZ.W.0007.180420T0600Z-180420T1400Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, 
Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, 
Vienna, St. Marys, Belmont, Paden City, Sistersville, 
Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane,
Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, 
Grantsville, Harrisville, Pennsboro, West Union, Williamson, 
Logan, Chapmanville, Man, Madison, Clay, Sutton, Gassaway, 
Burnsville, Glenville, Weston, Clarksburg, and Bridgeport
305 AM EDT Thu Apr 19 2018

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...

The National Weather Service in Charleston has issued a Freeze
Warning, which is in effect from 2 AM to 10 AM EDT Friday.

* TEMPERATURES...In the low 30s.

* TIMING...Late tonight into Friday morning.

* IMPACTS...Frost and freeze conditions may damage sensitive 
  vegetation. Take steps now to protect tender plants from the 
  cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

WVZ516-518-520-522>524-526-191515-
/O.CON.KRLX.WI.Y.0003.000000T0000Z-180420T1000Z/
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Southeast Randolph-
Including the cities of Beckley, Meadow Bridge, Richwood, 
Snowshoe, Marlinton, and Harman
305 AM EDT Thu Apr 19 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...Northwest 10 to 20 mph with gusts up to 48 mph...mainly
  along the highest ridges.

* TIMING...Through tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of at least 46 mph are 
expected. Winds this strong can make driving difficult...especially
for high profile vehicles. Use extra caution.

&&

$$

MZ
421 
WWUS71 KRLX 191440
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
1040 AM EDT Thu Apr 19 2018

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>031-192245-
/O.CON.KRLX.FZ.W.0007.180420T0600Z-180420T1400Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, 
Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, 
Vienna, St. Marys, Belmont, Paden City, Sistersville, 
Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane,
Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, 
Grantsville, Harrisville, Pennsboro, West Union, Williamson, 
Logan, Chapmanville, Man, Madison, Clay, Sutton, Gassaway, 
Burnsville, Glenville, Weston, Clarksburg, and Bridgeport
1040 AM EDT Thu Apr 19 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
FRIDAY...

* TEMPERATURES...In the low 30s.

* TIMING...Late tonight into Friday morning.

* IMPACTS...Frost and freeze conditions may damage sensitive 
  vegetation. Take steps now to protect tender plants from the 
  cold. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

WVZ516-518-520-522>524-526-192245-
/O.CON.KRLX.WI.Y.0003.000000T0000Z-180420T1000Z/
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Southeast Randolph-
Including the cities of Beckley, Meadow Bridge, Richwood, 
Snowshoe, Marlinton, and Harman
1040 AM EDT Thu Apr 19 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...Northwest 10 to 20 mph with gusts up to 48 mph...
  mainly along the highest ridges. 

* TIMING...Through tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of at least 46 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
418 
WWUS71 KRLX 192105
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
505 PM EDT Thu Apr 19 2018


WVZ516-518-520-522>524-526-192215-
/O.CAN.KRLX.WI.Y.0003.000000T0000Z-180420T1000Z/
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Southeast Randolph-
Including the cities of Beckley, Meadow Bridge, Richwood, 
Snowshoe, Marlinton, and Harman
505 PM EDT Thu Apr 19 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Charleston has cancelled the Wind
Advisory. Winds across the former advisory area have diminished 
in intensity below criteria values. Therefore, the Wind Advisory 
has been cancelled. 

$$

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>031-200515-
/O.CON.KRLX.FZ.W.0007.180420T0600Z-180420T1400Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, 
Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, 
Vienna, St. Marys, Belmont, Paden City, Sistersville, 
Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane,
Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, 
Grantsville, Harrisville, Pennsboro, West Union, Williamson, 
Logan, Chapmanville, Man, Madison, Clay, Sutton, Gassaway, 
Burnsville, Glenville, Weston, Clarksburg, and Bridgeport
505 PM EDT Thu Apr 19 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
FRIDAY...

* TEMPERATURES...In the low 30s.

* TIMING...Late tonight into Friday morning.

* IMPACTS...Frost and freeze conditions may damage sensitive 
  vegetation. Take steps now to protect tender plants from the 
  cold. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
ROCHE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Apr 18, 1:33 PM EDT, 30 minutes earlier.

Area forecast discussion, Apr 18, 1:33 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
133 PM EDT Wed Apr 18 2018

.SYNOPSIS...
A warm front will lift through the area today. Another cold
front moves through tonight into Thursday, with upslope snow
Thursday night into early Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1020 AM Wednesday...

Made minor modification to dewpoint values for fire weather
purposes.  Warm front will continue to lift north today with
mostly mid level clouds. High pressure will give way as an area
of low pressure and an associated cold front, which will pass
through late tonight with a band of precipitation. Forecast
trends are on track and no major changes planed.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
As of 215 AM Wednesday...

Light rain and snow showers to start the period on Thursday, as
an upper shortwave trough moves through the region,
transitioning to light upslope rain and snow showers later in
the day Thursday into Friday in northwesterly flow. Temperatures
on Thursday may take an initial fall, before steadying out
somewhat as the day progresses. Little to no accumulation is
expected from snow.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 215 AM Wednesday...

High pressure, with dry, and gradually warming conditions over
the weekend as upper ridging across the central U.S. builds and
shifts eastward with time. Conditions will be quite dry over the
weekend, with RH's dipping into the 20 to 30 percent range, but
winds overall will be quite light, thereby mitigating a
significant fire threat. Precipitation chances return early next
week as a low in southern stream moves east across the southern
U.S., with best chances for precipitation across far southern
and eastern zones. Another front for the middle of next week.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 130 PM Wednesday...

Warm front lifting north as cold front approaches from the west.
Mostly VFR expected this evening. Expect MVFR with cold front
passage overnight and isold IFR in the mountains. In addition,
surface gradients will be tight as low level jet max works
across These winds forecasted to mix to the surface producing
gusty west to southwest winds overnight area wide.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Timing of restrictions could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       17   18   19   20   21   22   23   00   01   02   03   04
EDT 1HRLY       13   14   15   16   17   18   19   20   21   22   23   00
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    L    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M

AFTER 18Z THURSDAY...
No widespread IFR conditions expected.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...MZ/SL
NEAR TERM...KMC
SHORT TERM...SL
LONG TERM...SL
AVIATION...KMC
Hazardous weather outlook, Apr 18, 2:20 AM EDT, 11 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
220 AM EDT Wed Apr 18 2018

KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>026-190630-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln-
Putnam-Kanawha-Mingo-Logan-Boone-
220 AM EDT Wed Apr 18 2018

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of southern West Virginia and
western West Virginia.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Freezing temperatures are possible again Friday and Saturday
mornings.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>031-190630-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason-
Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-Calhoun-Ritchie-Doddridge-
Clay-Braxton-Gilmer-Lewis-Harrison-
220 AM EDT Wed Apr 18 2018

...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northern West Virginia and
western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Freezing temperatures are possible again Friday and Saturday
mornings.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ003-004-WVZ032>034-039-040-515>526-190630-
Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
220 AM EDT Wed Apr 18 2018

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 18, 11:55 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1155 AM EDT WED APR 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             SNOWSHOE                38.42N  79.99W
04/18/2018  M1.0 INCH        POCAHONTAS         WV   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0625 AM     SNOW             FROST 3NE               38.29N  79.82W
04/18/2018  M0.5 INCH        POCAHONTAS         WV   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0730 AM     SNOW             BARTOW                  38.55N  79.80W
04/18/2018  M0.2 INCH        POCAHONTAS         WV   CO-OP OBSERVER

            24-HOUR SNOWFALL.

&&

EVENT NUMBER RLX1801558
EVENT NUMBER RLX1801559
EVENT NUMBER RLX1801560

MEC
Local storm report, Apr 18, 11:56 AM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
1156 AM EDT WED APR 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             SNOWSHOE                38.42N  79.99W
04/18/2018  M1.0 INCH        POCAHONTAS         WV   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0625 AM     SNOW             FROST 3NE               38.29N  79.82W
04/18/2018  M0.5 INCH        POCAHONTAS         WV   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0730 AM     SNOW             BARTOW                  38.55N  79.80W
04/18/2018  M0.2 INCH        POCAHONTAS         WV   CO-OP OBSERVER

            24-HOUR SNOWFALL.

&&

EVENT NUMBER RLX1801558 RLX1801559 RLX1801560

MEC

Nearby

Wind Advisories in West Virginia, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.